I've never been on birth control and i'm still on my first packet (about five pink pills short of starting my placebo pills). I started them the day my period started and had unprotected sex on the eighth day of taking the pill. I've been monitoring my body through the weeks that followed and just recently i've been tired and feeling a bit bloated and nauseous. But these are also the side effects of taking Gianvi, what's the possibility that i'm pregnant? And could this have anything to do with my Gyn. telling me to wait a whole month before having unprotected sex?
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2014 • 1 answer
Posted 17 Jan 2015 • 3 answers
Posted 29 Apr 2015 • 1 answer
Posted 19 Jun 2015 • 1 answer
I started gianvi 2 months ago. I had my period fed11.2016 I had sex and missed a pill on fed 25.2016
Posted 14 Mar 2016 • 0 answers